# SDR ASAA2023071544034

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 53,364 hours, 15,741 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MSG ECONOMIC FAULT CODE 77-90872 EGT SIGNAL OUT OF RANGE ENG #2. GROUNDED - YES. CLEANED S1 THRU S4 EGT PROBES REF B737-800 AMM 77-21-00 AND T/C N8420001 VERIFIED FAULT CODE NOT PRESENT AND EEC BITE CHECK PASS REF AMM 73-21-00.
